Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 10, Issue 7


A homotopy treatment of analytic solution for some boundary layer flows

M. Turkyilmazoglu,
Published Online: 2011-03-16 | DOI: https://doi.org/10.1515/IJNSNS.2009.10.7.885

About the article

Published Online: 2011-03-16

Published in Print: 2009-07-01

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 10, Issue 7, Pages 885–890, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2009.10.7.885.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Mustafa Turkyilmazoglu
Journal of Applied Mechanics, 2011, Volume 78, Number 2, Page 021005
M. Turkyilmazoglu
Communications in Nonlinear Science and Numerical Simulation, 2012, Volume 17, Number 11, Page 4097
M. Turkyilmazoglu
Applied Mathematics Letters, 2010, Volume 23, Number 10, Page 1226

Comments (0)

Please log in or register to comment.
Log in